Web of Science: 8 citations, Scopus: 8 citations, Google Scholar: citations
Semiconjugacy to a map of a constant slope
Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Misiurewicz, Michal (IUPUI (Indianapolis). Department of Mathematical Sciences)

Date: 2015
Abstract: It is well known that a continuous piecewise monotone interval map with positive topological entropy is semiconjugate to a map of a constant slope and the same entropy, and if it is additionally transitive then this semiconjugacy is actually a conjugacy. We generalize this result to piecewise continuous piecewise monotone interval maps, and as a consequence, get it also for piecewise monotone graph maps. We show that assigning to a continuous transitive piecewise monotone map of positive entropy a map of constant slope conjugate to it defines an operator, and show that this operator is not continuous.
Note: Número d'acord de subvenció MEC/MTM2008-01486
Note: Número d'acord de subvenció MEC/MTM2011-26995-C02-01
Note: Preprint
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Interval Markov maps ; Measure of maximal entropy ; Piecewise monotonotone maps ; Semiconjugacy to a map of constant slope ; Topological entropy
Published in: Discrete and Continuous Dynamical Systems. Series B, Vol. 20 Núm. 10 (2015) , p. 2043-2413, ISSN 1553-524X

DOI: 10.3934/dcdsb.2015.20.3403

14 p, 328.8 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-01-12, last modified 2019-02-26

   Favorit i Compartir